# SDR JJBA20240412025

- Difficulty date: March 28, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 37,168 hours, 27,418 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN NLG LH SUPPORT AFT OF FWD CROSSBEAM FOUND CRACKED. IN NLG LH SUPPORT AFT OF FWD CROSSBEAM REPLACED WITH NEW ONE.
